MathSciNet Relay Station
MathSciNet bibliographic data
MR2297015 65J20 (62G08 68Q32 68T05)
Bauer, Frank; Pereverzev, Sergei; Rosasco, Lorenzo On regularization algorithms in learning theory. J. Complexity 23 (2007), no. 1, 52–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement